Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Set of Independent Necessary and Sufficient Conditions for Simple Majority Decision

Kenneth O. May
Econometrica
Vol. 20, No. 4 (Oct., 1952), pp. 680-684
Published by: The Econometric Society
DOI: 10.2307/1907651
Stable URL: http://www.jstor.org/stable/1907651
Page Count: 5
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Set of Independent Necessary and Sufficient Conditions for Simple Majority Decision
Preview not available

Page Thumbnails

  • Thumbnail: Page 
680
    680
  • Thumbnail: Page 
681
    681
  • Thumbnail: Page 
682
    682
  • Thumbnail: Page 
683
    683
  • Thumbnail: Page 
684
    684